# SDR AWXA200700076

- Difficulty date: December 20, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768558
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - INTERCOSTAL WEB CRACKED, S11L, B/S 360.  REPAIRED INTERCOSTAL WEB,  S11L, BS 360 IAW AWA ER 03-5312-07013-ES1.
